# SDR CA120612006

- Difficulty date: June 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: 10357426
- Condition: Loose
- Location: Distributor Blk
- Part time: 214 hours
- Component: Magneto
- Component part number: 106006169
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ENGINE OVERSPEED OF 110 PERCENT IN FLIGHT.  MAGNETO WAS TESTED ON COMPONENT SHOP TEST BENCH AND FOUND TO BE MISFIRING. COMPONENT SHOP INSPECTION OF RETARD MAGNETO FOUND DISTRIBUTOR BLOCK BUSHING WAS LOOSE CAUSING DISTRIBUTOR GEAR TO WOBBLE.  MAGNETO WAS REPAIRED 54.1 HRS PREVIOUS FOLLOWING AN OVERSPEED ON ANOTHER ACFT.
